Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


if i have not taken haart for a month what happens?
Dec 20, 2008

my boyfriend has not taken his arv for about six weeks, he is on truvada245mg and sustiva 600mg he currently thinks he is God or the devil, what is the cause,should i get his cd4 count checked before contiuning his haat or shouls i just start him off again. he seems to have lost his mind compleely

Response from Dr. Frascino

Hello,

Your boyfriend thinks he is God or the devil??? Hmm . . . usually folks would identify with one or the other fairly easily, as these two dudes are quite easy to tell apart: A serene majestic figure with Cherub angels playing harps and all the saints of heaven clustered nearby compared to a wicked-looking dude in a red suit with horns and a pointy tail surrounded by hell's fire and a host of rightwing wingnuts. But nonetheless, angel or demon, your boyfriend should not just restart his meds after a six-week hiatus. Rather, he needs to see his HIV specialist without delay. His previous regimen may no longer be appropriate or effective. The HIV specialist will also delve into the reasons he stopped his medications six weeks ago side effects, toxicity, cost, etc. And if indeed your boyfriend "seems to have lost his mind," this needs to be medically evaluated as well. Perhaps you could accompany him to his next visit to help explain to the HIV specialist what's been going on with your main squeeze. Once he gets restarted on his antiretrovirals, try to help him adhere to his medication schedule. Nonadherence can quickly lead to all kinds of trouble.

Good luck to you both.

Dr. Bob


Previous
Aids and seizures
Next
having erection problems and low sex drive

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement